Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Quotients of complete multipartite graphs

Cho Wei Sit

Vol. 63 (1976), No. 2, 531–538
Abstract

The principal result of this paper is the determination of every graph that can be covered by a complete multipartite graph, in the usual topological sense of covering spaces.

Mathematical Subject Classification 2000
Primary: 05C10
Milestones
Received: 3 October 1975
Published: 1 April 1976
Authors
Cho Wei Sit